# SDR RAIA00508006

- Difficulty date: August 5, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N563HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41079
- Aircraft time: 21,263 hours, 20,068 cycles
- Engine: Garrtt TPE33114HR
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Out Of Adjust
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 3679 - PIT - RT ENGINE TORQUE LOW. MAINTENANCE ADJUSTED MAX FUEL FLOW AND TORQUE BRIDGE.
